# SDR R61A201511170877

- Difficulty date: November 17, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 21,460 hours, 17,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DENT IN FUSELAGE SKIN FROM CONTACT WITH NOSE DOCK.  MAINTENANCE CUT OUT DENT IN FUSELAGE SKIN FRAME 11-12, STR 18-19L IAW SRM 53-10-01, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-10-01, 51-75-17.
